# SDR UPS01435354

- Difficulty date: March 8, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - MAIN DECK LT O/B FLOOR SUPPORT (BS2320-2342, LBL 66-70) CORRODED.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01.
